| Model Number |
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2/19/2024, it was reported by a sales representative via email that (3) ar-8978p dx swivelock sl failed during a procedure.The first two broke at the forked tip eyelet during insertion.All broken fragments were retrieved.The third swivelock did not break; however, the eyelet was somehow damaged which would not allow the anchor to be implanted.The surgeon is not sure what was wrong with the third swivelock, but it could not be implanted.This was discovered during a cmc reconstruction procedure on (b)(6) 2024.The case was completed using a larger-size swivelock.The case was delayed less than fifteen minutes, and the patient was not affected.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misuse due to misaligned insertion; or prying/leveraging the device during insertion.